Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Getting dizzy spells, tiredness, bloating, headache and pelvis pain. Worried for cancer

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have been getting dizzy spells, headaches, and a faint cramp/pain on my left side by my pelvis. Temp has even fine. Been super tired and every bloated. Can not loose weight. Work out 4 times a week. Dry mouth. Had my period two weeks ago. It was light. Concerned as my mother has had two kinds of cancer. Not usually dizzy and this tired.
Posted Wed, 17 Apr 2013 in Headache and Migraines
Answered by Dr. Sree Gouri SR 4 hours later
Thanks for the query.
You consult gynecologist once, and go for:
-General examination to rule out the causes like anemia, high blood pressure, diabetes etc.
-Thyroid profile.
-Ultrasound to rule out the possibilities like poly cystic ovary disease, pelvic inflammatory disease etc.
-Screening tests for the cancers your mother had.
With this workup the possible cause for your problem can be identified and treatment can be given accordingly.
Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor